# SDR LR7A04101

- Difficulty date: October 1, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 38,427 hours, 22,682 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C6 INSPECTION PER JOB CARD HC5324 FOUND RT MLG BAY FS 477 BULKHEAD PANEL CRACKED NEAR EXISTING REPAIR AT RBL 81, WL 180.  REPLACED PANEL IAW 3707784 AND SRM SMP 51-70.
